On the distribution and dynamics of health care costs
Article first published online: 22 NOV 2004
Copyright © 2004 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Special Issue: The Econometrics of Social Insurance
Volume 19, Issue 6, pages 705–721, 2004
How to Cite
French, E. and Jones, J. B. (2004), On the distribution and dynamics of health care costs. J. Appl. Econ., 19: 705–721. doi: 10.1002/jae.790
- Issue published online: 22 NOV 2004
- Article first published online: 22 NOV 2004
- Manuscript Revised: 11 NOV 2003
- Manuscript Received: 28 MAY 2003
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/french001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.